Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 218, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Oct 31, 2015, 4:46 AM CDT for Falls County, Milam County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2015, 4:46 AM CDT (09:46 UTC)
- Expired
- Oct 31, 2015, 7:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Falls County, TX, Milam County, TX
The radar
The Ft Hood radar (KGRK), 52 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 513 m²/s²
- 0-3 km storm-relative helicity
- 614 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 31, 3:14 AM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Oct 31, 3:14 AM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 314 AM CDT SAT OCT 31 2015 .DISCUSSION... MORNING WATER VAPOR LOOP SHOWS AN UPPER TROUGH MOVING ACROSS WEST TEXAS AND THE TEXAS BOOT HEEL...AND A SHORT WAVE TROUGH MOVING OUT OF THE TEXAS HILL COUNTRY. A COLD POOL FORMED BEHIND THE CONVECTION OVERNIGHT AND IS NOW PUSHING THE CONVECTION SOUTHEAST WHILE STRATA-FORM RAIN LINGERS TO THE NORTHWEST. A COLD FRONT... CURRENTLY MOVING INTO THE NORTHWEST COUNTIES AT 3 AM...WILL CONTINUE TO MOVE EAST TODAY AND WILL PUSH THE CONVECTION OUT OF THE CWA THIS AFTERNOON. WILL MAINTAIN 20-40 POPS OVER THE SOUTHEAST FOR THE EARLY AFTERNOON...BUT EXPECT MOST OF IT TO BE OUT OF THE AREA BY MID AFTERNOON. WILL KEEP 20 POPS IN THE CENTERVILLE AND PALESTINE AREAS FOR THE EARLY EVENING HOURS. THERE IS A NICE THERMAL GRADIENT BEHIND THIS COLD FRONT...THUS LOWS SATURDAY NIGHT WILL BE SOME TEN DEGREES COOLER WITH THE NORTHWEST COUNTIES FALLING INTO THE MID TO UPPER 40S SUNDAY MORNING. THE UPPER LOW WILL ARRIVE OVERHEAD ON SUNDAY...WHILE THE SURFACE LOW WILL BE OVER EAST-CENTRAL TEXAS. THUS...THERE IS A POTENTIAL FOR SOME WRAP-AROUND COLD CORE (500MB TEMPS -15C TO -13C) SHOWERS AND ISOLATED THUNDERSTORMS DURING THE DAY GENERALLY NORTHEAST OF A GAINESVILLE TO PALESTINE LINE DURING THE DAY. CAPE WILL BE ON THE ORDER OF 700 J/KG AROUND PARIS...THUS SOME HAIL COULD OCCUR. THE UPPER LOW WILL EXIT THE REGION SUNDAY NIGHT...AS OUR NEXT WEATHER SYSTEM MOVES INTO THE PACIFIC NORTHWEST. DRY WEATHER WILL PREVAIL MONDAY THROUGH WEDNESDAY AS THIS NEXT SYSTEM MOVES ACROSS THE INTER-MOUNTAIN WEST. THIS SYSTEM IS LOOKING VERY SIMILAR TO YESTERDAY/S IN THAT LOW LEVEL MOISTURE WILL SURGE BACK ACROSS THE STATE ON WEDNESDAY WITH SCATTERED TO NUMEROUS SHOWERS/THUNDERSTORMS WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. AS THE UPPER SYSTEM MOVES OUT OF THE ROCKIES THURSDAY NIGHT...IT WILL PUSH A STRONG COLD FRONT THROUGH THE CWA EARLY FRIDAY AND PUSH THE RAIN EAST. THERE IS A POTENTIAL FOR THIS SYSTEM TO PRODUCE 1 TO 2 INCHES OF RAIN ACROSS THE THE REGION. THE GFS AND ECMWF AGREE ON THE MOVEMENT OF THE LEAD UPPER TROUGH MOVING THROUGH THE SOUTHERN PLAINS LATE NEXT WEEK...BUT THE ECMWF RE-LOADS WITH A VIGOROUS SHORT WAVE TROUGH OVER THE ROCKIES ON SATURDAY. THUS THE ECMWF KEEPS SOME RAIN LINGERING OVER NORTH- CENTRAL AND CENTRAL TEXAS FRIDAY AND SATURDAY BEFORE SENDING IT EAST. 75 && .AVIATION... /ISSUED 1225 AM CDT SAT OCT 31 2015/ /06Z TAFS/ CHALLENGES CONTINUE TO BE TIMING THIRD ROUND OF CONVECTION THE PAST 24 HOURS...CIGS...AND TIMING OF COLD FRONT. PERSISTENT UPPER TROUGH CONTINUES TO LIFT SLOWLY EAST OVER WEST TEXAS. AT THE SURFACE...A COLD FRONT WAS NEAR AN OKC...WICHITA FALLS...LUBBOCK...WINK LINE. TRAINING SHOWERS WITH EMBEDDED THUNDER WAS TRAINING WITHIN THE PERSISTENT AND STRONG SW FLOW ALOFT OVER THE DFW METRO AREA. CIGS HAVE BEEN JUMPING UP AND DOWN BETWEEN LIFR AND VFR ACROSS ALL AIRPORTS. WILL HAVE PREVAILING SHOWERS WITH VCTS THROUGH 11Z AT DFW METRO AIRPORTS OR UNTIL FROPA MAKES IT THROUGH THE AREA. BEST GUESS AT TEMPO GROUP FOR THUNDER WITH HEAVIER RAIN WILL BE BETWEEN 06Z AND 08Z...BUT COULD SEE WHERE IT MAY NEED TO BE EXTENDED ANOTHER HOUR OR TWO. AFTER FROPA AROUND 11-12Z...WILL CARRY NW FLOW AROUND 1O KTS WITH MVFR CIGS AND VCSH THROUGH MID-LATE MORNING...BEFORE RISING CIGS INTO VFR WITH NW FLOW 10-15 KTS BY MID AFTERNOON. AT WACO...SIMILAR TRENDS BUT DELAYED BY 2-3 HRS WITH SOME IFR/MVFR CIGS. WILL CARRY VCSH THROUGH 08Z WELL SOUTH OF THE WARM FRONT. THEN AS SYSTEM AND COLD FRONT APPROACH...GO PREVAILING SHOWERS WITH VCTS FROM 08Z-14Z OR UNTIL FROPA REACHES THE AREA. SIMILAR IMPROVEMENT TO DFW AREA AFTER LATE MORNING AND INTO THE AFTERNOON HOURS WITH NW FLOW 10-15 KTS IN THE AFTERNOON. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 74 55 73 53 78 / 30 10 10 5 0 WACO, TX 77 54 74 50 78 / 40 10 10 0 0 PARIS, TX 72 55 70 52 75 / 40 10 20 10 5 DENTON, TX 72 51 72 50 77 / 20 10 10 5 0 MCKINNEY, TX 73 53 72 51 76 / 30 10 20 10 5 DALLAS, TX 74 56 73 55 77 / 30 10 10 5 0 TERRELL, TX 75 55 71 52 76 / 50 10 20 5 5 CORSICANA, TX 77 57 73 54 76 / 60 10 10 5 0 TEMPLE, TX 77 54 75 51 78 / 50 10 10 0 0 MINERAL WELLS, TX 71 49 74 48 79 / 20 10 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR TXZ130>135-141>148- 156>162-174-175. && /75
Hazardous weather outlook, Oct 31, 2:16 AM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 216 AM CDT SAT OCT 31 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 216 AM CDT SAT OCT 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CONTAINING MODERATE TO HEAVY RAINFALL WILL AFFECT AREAS MAINLY SOUTH OF I-20 AND EAST OF I-35 THIS MORNING...BEFORE ENDING FROM WEST TO EAST DURING THE AFTERNOON HOURS. FLASH FLOODING WILL REMAIN A THREAT ACROSS THESE AREAS WITH AN ADDITIONAL 1 TO 3 INCHES POSSIBLE. ANTECEDENT WET SOILS WILL LIKELY LEAD TO RUN OFF AND LOCALIZED FLOODING AND FLASH FLOODING. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT SOUTH OF INTERSTATE 20 THROUGH MIDDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS FAR EAST AND NORTHEAST PARTS OF NORTH TEXAS ON SUNDAY. INCREASING THUNDERSTORM CHANCES RETURN TO ALL OF NORTH TEXAS WEDNESDAY THROUGH FRIDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...THOUGH REPORTS OF FLOODING OR FLASH FLOODING ARE APPRECIATE AND SHOULD BE MADE TO YOUR LOCAL LAW ENFORCEMENT AGENCIES.
In the hours before
Local storm report, Oct 31, 1:24 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
124 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM FLASH FLOOD 4 W GLEN ROSE 32.23N 97.82W
10/31/2015 SOMERVELL TX LAW ENFORCEMENT
CR1001 AND CR1008 AT THE PALUXY RIVER CLOSED DUE TO HIGH
WATERSpecial weather statement, Oct 31, 1:51 AM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
151 AM CDT SAT OCT 31 2015
TXZ158-310745-
BELL TX-
151 AM CDT SAT OCT 31 2015
...SPECIAL WEATHER STATEMENT...
AT 150 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WATSON...OR 10 MILES SOUTH OF COPPERAS COVE...MOVING NORTHEAST AT 35
MPH.
WINDS IN EXCESS OF 35 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND
HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KILLEEN...TEMPLE...COPPERAS COVE...HARKER HEIGHTS...BELTON...FORT
HOOD...NOLANVILLE...MORGAN'S POINT RESORT AND SALADO.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 288 AND 305.
INTERSTATE 30 BETWEEN MILE MARKERS 288 AND 305.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3091 9783 3103 9791 3106 9791 3115 9775
3131 9742 3109 9726 3089 9774
TIME...MOT...LOC 0650Z 236DEG 32KT 3097 9795
58Special weather statement, Oct 31, 2:09 AM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
209 AM CDT SAT OCT 31 2015
TXZ156-310815-
LAMPASAS TX-
209 AM CDT SAT OCT 31 2015
...SPECIAL WEATHER STATEMENT...
AT 209 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER CHAPPEL...OR 14 MILES SOUTHEAST OF SAN SABA...MOVING NORTHEAST
AT 35 MPH.
WINDS IN EXCESS OF 35 MPH...CLOUD TO GROUND LIGHTNING AND HEAVY
RAIN WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COPPERAS COVE...LAMPASAS...KEMPNER AND LOMETA.
LAT...LON 3123 9856 3144 9820 3107 9791 3104 9791
3103 9844 3106 9848 3108 9846 3110 9847
3111 9846 3112 9850 3109 9853 3113 9855
3117 9851 3120 9857
TIME...MOT...LOC 0708Z 236DEG 31KT 3105 9853
58Special weather statement, Oct 31, 2:55 AM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
255 AM CDT SAT OCT 31 2015
TXZ157-159-160-310900-
MCLENNAN-CORYELL-FALLS-
255 AM CDT SAT OCT 31 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FALLS...MCLENNAN
AND EAST CENTRAL CORYELL COUNTIES...
AT 254 AM CDT...A STRONG THUNDERSTORM WAS OVER MOTHER NEFF STATE
PARK...OR 9 MILES SOUTH OF MCGREGOR...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND
HEAVY RAIN ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WACO...HEWITT...ROBINSON...BELLMEAD...WOODWAY...LACY-LAKEVIEW...
MCGREGOR...WEST...MART...BEVERLY HILLS...LORENA...BRUCEVILLE-EDDY...
MOODY...RIESEL...CRAWFORD...GOLINDA...HALLSBURG...MOTHER NEFF STATE
PARK...NORTHCREST AND GHOLSON.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 313 AND 354.
INTERSTATE 30 BETWEEN MILE MARKERS 313 AND 354.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3132 9742 3126 9754 3151 9769 3174 9730
3186 9705 3152 9681 3126 9727 3128 9728
3124 9734
TIME...MOT...LOC 0754Z 229DEG 35KT 3132 9743
58Special weather statement, Oct 31, 2:57 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 257 AM CDT SAT OCT 31 2015 TXZ156-157-310900- LAMPASAS-CORYELL- 257 AM CDT SAT OCT 31 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAMPASAS AND CENTRAL CORYELL COUNTIES... AT 256 AM CDT...A STRONG THUNDERSTORM WAS 7 MILES NORTH OF KEMPNER... OR 7 MILES NORTHWEST OF COPPERAS COVE...MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COPPERAS COVE...GATESVILLE...FORT HOOD...KEMPNER...FORT GATES AND SOUTH MOUNTAIN. LAT...LON 3104 9800 3118 9815 3163 9777 3129 9752 TIME...MOT...LOC 0756Z 230DEG 32KT 3117 9802 58
Local storm report, Oct 31, 4:36 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
436 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 AM FLASH FLOOD 5 W MEXIA 31.68N 96.59W
10/31/2015 LIMESTONE TX EMERGENCY MNGR
LAKE MEXIA 4 FEET ABOVE NORMAL POOL HEIGHT AND STILL
RISING. RESIDENTS NEAR THE LAKE ARE BEING EVACUTATED.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 7:35 PM CDT | Areal Flood Advisory | FWD | Ellis, Hill, Limestone, Navarro | 115 min |
| Oct 30, 7:48 PM CDT | Special Weather Statement | FWD | Tarrant | 42 min |
| Oct 30, 8:20 PM CDT | Areal Flood Advisory | FWD | Comanche | 115 min |
| Oct 30, 8:26 PM CDT | Areal Flood Advisory | FWD | McLennan | 2 hr |
| Oct 30, 8:45 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas | 3 hr |
| Oct 30, 9:09 PM CDT | Areal Flood Warning | FWD | McLennan | 111 min |
| Oct 30, 9:13 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 62 min |
| Oct 30, 9:20 PM CDT | Areal Flood Warning | FWD | Bell | 115 min |
| Oct 30, 9:23 PM CDT | River Flood Warning | FWD | Limestone | 60 hr |
| Oct 30, 9:23 PM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Oct 30, 9:45 PM CDT | Areal Flood Advisory | FWD | Bosque, Erath, Johnson, Somervell | 3 hr |
| Oct 30, 10:05 PM CDT | Special Weather Statement | FWD | Dallas, Ellis | 55 min |
| Oct 30, 10:09 PM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Oct 30, 10:14 PM CDT | Flash Flood Warning | FWD | Comanche, Erath | 3 hr |
| Oct 30, 10:20 PM CDT | Areal Flood Advisory | FWD | Anderson, Henderson | 3 hr |
| Oct 30, 10:24 PM CDT | Flash Flood Warning | FWD | Bosque, Ellis, Johnson, Somervell | 3 hr |
| Oct 30, 10:38 PM CDT | River Flood Warning | FWD | Dallas | 18 hr |
| Oct 30, 10:44 PM CDT | Areal Flood Advisory | FWD | Hunt, Rockwall | 3 hr |
| Oct 30, 11:29 PM CDT | River Flood Warning | FWD | Dallas | 20 hr |
| Oct 30, 11:33 PM CDT | Areal Flood Advisory | FWD | Hood | 3 hr |
| Oct 30, 11:35 PM CDT | River Flood Warning | FWD | Dallas | 59 hr |
| Oct 31, 12:12 AM CDT | River Flood Warning | FWD | Tarrant | 21 hr |
| Oct 31, 12:41 AM CDT | Areal Flood Advisory | FWD | Hamilton, Mills | 3 hr |
| Oct 31, 1:05 AM CDT | Flash Flood Warning | FWD | Comanche, Erath | 3 hr |
| Oct 31, 1:10 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Oct 31, 1:20 AM CDT | Areal Flood Advisory | FWD | Kaufman | 4 hr |
| Oct 31, 1:29 AM CDT | Flash Flood Warning | FWD | Bosque, Ellis, Johnson, Somervell | 3 hr |
| Oct 31, 1:51 AM CDT | Special Weather Statement | FWD | Bell | 54 min |
| Oct 31, 1:57 AM CDT | Flash Flood Warning | FWD | Navarro | 4 hr |
| Oct 31, 2:09 AM CDT | Special Weather Statement | FWD | Lampasas | 66 min |
| Oct 31, 2:19 AM CDT | Areal Flood Advisory | FWD | Bosque, Ellis, Hill | 3 hr |
| Oct 31, 2:21 AM CDT | River Flood Warning | FWD | Hunt | 44 hr |
| Oct 31, 2:21 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 32 hr |
| Oct 31, 2:31 AM CDT | Areal Flood Warning | FWD | Hood | 3 hr |
| Oct 31, 2:55 AM CDT | Special Weather Statement | FWD | McLennan | 65 min |
| Oct 31, 2:57 AM CDT | Special Weather Statement | FWD | Coryell | 63 min |
| Oct 31, 3:16 AM CDT | River Flood Warning | FWD | Navarro | 4 days |
| Oct 31, 3:29 AM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Oct 31, 3:44 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 9 days |
| Oct 31, 4:14 AM CDT | Areal Flood Warning | FWD | Dallas | 3 hr |
| Oct 31, 4:30 AM CDT | Areal Flood Warning | FWD | Ellis, Johnson, Somervell | 3 hr |
| Oct 31, 4:37 AM CDT | Flash Flood Warning | FWD | Limestone | 3 hr |
| Oct 31, 5:15 AM CDT | Areal Flood Advisory | FWD | Kaufman | 2 hr |
| Oct 31, 5:37 AM CDT | Flash Flood Warning | FWD | Limestone | 3 hr |
| Oct 31, 5:41 AM CDT | Areal Flood Advisory | FWD | Freestone, Leon, Robertson | 4 hr |
| Oct 31, 5:45 AM CDT | Areal Flood Warning | FWD | Bosque | 3 hr |
| Oct 31, 6:02 AM CDT | Flash Flood Warning | FWD | Navarro | 4 hr |
| Oct 31, 7:31 AM CDT | Areal Flood Warning | FWD | Ellis, Johnson, Somervell | 3 hr |
| Oct 31, 7:43 AM CDT | Areal Flood Warning | FWD | Falls, Milam | 3 hr |
| Oct 31, 8:46 AM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Oct 31, 8:57 AM CDT | Areal Flood Advisory | FWD | Limestone | 3 hr |
| Oct 31, 9:41 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 55 hr |
| Oct 31, 10:15 AM CDT | River Flood Warning | FWD | Tarrant | 24 hr |
| Oct 31, 5:25 PM CDT | River Flood Warning | FWD | Wise | 23 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.